×

zbMATH — the first resource for mathematics

Automorphisms of group extensions. (English) Zbl 0221.20054

MSC:
20E36 Automorphisms of infinite groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. E. Adney and W. E. Deskins, On automorphisms and subgroups of finite groups. II, Arch. Math. (Basel) 18 (1967), 1 – 7. · Zbl 0158.02801
[2] J. Altinger, Normalizers of permutation groups, Dissertation, Case Western Reserve University, Cleveland, Ohio, 1969.
[3] Reinhold Baer, Erweiterung von Gruppen und ihren Isomorphismen, Math. Z. 38 (1934), no. 1, 375 – 416 (German). · Zbl 0009.01101
[4] -, Automorphismen von Erweiterungsgruppen, Hermann, Paris, 1935.
[5] Orin Chein, \?\? automorphisms of free and free metabelian groups, Comm. Pure Appl. Math. 21 (1968), 605 – 629. · Zbl 0157.05201
[6] John Dauns and Karl Heinrich Hofmann, Nilpotent groups and automorphisms, Acta Sci. Math. (Szeged) 29 (1968), 225 – 246. · Zbl 0169.33803
[7] J. A. Green, On the number of automorphisms of a finite group, Proc. Roy. Soc. London Ser. A. 237 (1956), 574 – 581. · Zbl 0071.02301
[8] Franklin Haimo, Normal automorphisms and their fixed points, Trans. Amer. Math. Soc. 78 (1955), 150 – 167. · Zbl 0064.02203
[9] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959.
[10] J. G. Harvey, Complete holomorphs and chains in partially ordered groups, Dissertation, Tulane University, New Orleans, La., 1961; University Microfilms #61-3778, Ann Arbor, Michigan.
[11] J. C. Howarth, Automorphisms of a finite Abelian group which reduce to the identity on a subgroup or factor group, Proc. Amer. Math. Soc. 12 (1961), 422 – 427. · Zbl 0099.01303
[12] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134, Springer-Verlag, Berlin-New York, 1967 (German). · Zbl 0217.07201
[13] A. G. Kuroš, Theory of groups, GITTL, Moscow, 1953; English transl., Chelsea. New York, 1960. MR 15, 501; MR 22 #727.
[14] Saunders MacLane, Homology, 1st ed., Springer-Verlag, Berlin-New York, 1967. Die Grundlehren der mathematischen Wissenschaften, Band 114. · Zbl 0059.16405
[15] Adolf Mader, A note on direct and semi-direct products of groups, Math. Z. 95 (1967), 272 – 275. · Zbl 0145.02403
[16] W. H. Mills, The automorphisms of the holomorph of a finite abelian group, Trans. Amer. Math. Soc. 85 (1957), 1 – 34. · Zbl 0079.03302
[17] L. Rédei, Algebra. Vol. I, Akad. Kiadó, Budapest, 1954; English transl., Pergamon Press, New York, 1967. MR 16, 559; MR 35 #2697.
[18] W. R. Scott, Group theory, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0126.04504
[19] Charles Wells, \?-split translations of groups, J. Algebra 12 (1969), 195 – 206. · Zbl 0165.34201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.